# SDR UIEA2022062700671

- Difficulty date: July 1, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N480MC
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 78,226 hours, 9,046 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Skin
- Condition: Cracked
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU R/H DOOR NO.2 LATCH (COUNT FRONT FWD) EXTERIOR SKIN CUTOUT FOUND CRACKED (NO,2 LATCH CUTOUT SKIN REPAIRED AS PER RI NO: RI-52-49-15711 REV.A)
